Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 69, NWS Lubbock, TX

June 27, 2011Castro County, Parmer County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 27, 2011, 11:30 PM CDT for Castro County, Parmer County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 11:30 PM CDT (04:30 UTC)
Expired
Jun 28, 2011, 12:00 AM CDT
In force
30 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Castro County, TX, Parmer County, TX

The radar

The Amarillo radar (KAMA), 93 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2538 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS54 KLUB 280430
SVRLUB
TXC069-369-280500-
/O.NEW.KLUB.SV.W.0069.110628T0430Z-110628T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PARMER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL MIDNIGHT CDT

* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BLACK...OR 6 MILES NORTHEAST OF FRIONA...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                 
  SUMMERFIELD...BLACK AND   EASTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3475 10219 3457 10214 3455 10289 3475 10294
TIME...MOT...LOC 0430Z 259DEG 18KT 3469 10261

$$
1 follow-up statement
840 
WWUS54 KLUB 280444
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1144 PM CDT MON JUN 27 2011

TXC069-369-280500-
/O.CON.KLUB.SV.W.0069.000000T0000Z-110628T0500Z/
PARMER TX-CASTRO TX-
1144 PM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CASTRO AND NORTHERN PARMER COUNTIES UNTIL MIDNIGHT CDT...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED NEAR BLACK...OR 10 MILES NORTHEAST 
OF FRIONA...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT LOCATIONS 
IN AND AROUND BLACK...SUMMERFIELD AND HIGHWAY 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. FOR YOUR PROTECTION 
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10219 3457 10214 3455 10289 3475 10294
TIME...MOT...LOC 0441Z 253DEG 18KT 3472 10257

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:05 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 27, 11:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1105 PM CDT MON JUN 27 2011

.UPDATE...
MINOR SHORT-TERM UPDATE TO EXTEND RAIN/STORM CHANCES BEYOND 06Z.
CONVECTIVE COMPLEX IS PROGRESSING EASTWARD ACROSS THE EXTREME
SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS ATTM.
HIGH RES MODELS SUGGEST THIS ACTIVITY COULD LINGER WELL INTO THE
OVERNIGHT AS IT TRANSLATES EASTWARD...MAINLY OVER THE NORTHERN
HALF OF THE FA.

&&

.AVIATION...
A CONVECTIVE COMPLEX IS ONGOING WELL NORTHWEST AND WEST OF THE
TERMINALS. CONFIDENCE IS LOW FOR THIS ACTIVITY TO IMPACT EITHER
KLBB OR KCDS...BUT PROBABILITIES FOR IMPACTS ARE SLIGHTLY BETTER
AT KLBB AND WILL INCLUDE AN INTERMITTENT MENTION OF SHOWERS/STORMS.
OTHERWISE...MODELS CONTINUE TO TREND TOWARD A POSSIBILITY OF MVFR
STRATUS AT KCDS TOWARD SUNRISE. WILL MAINTAIN THIS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 633 PM CDT MON JUN 27 2011/

AVIATION...
ISOLATED CONVECTION IS TRYING TO DEVELOP ALONG A STALLED FRONTAL
BOUNDARY WHICH IS STRETCHED SOUTHWEST TO NORTHEAST JUST NORTH OF
KLBB. FORECAST MODELS CONTINUE TO SHOW UPSCALE GROWTH OF THIS
CONVECTION THIS EVENING...BUT OVERALL CONFIDENCE IN IMPACTS AT
KLBB IS LOW. HAVE INTRODUCED AN INTERMITTENT MVFR VIS RESTRICTION
AND CB 00-03Z... BUT CIGS SHOULD REMAIN ABOVE CRITICAL THRESHOLDS.
CONFIDENCE IN CONVECTION IN VICINITY OF KCDS IS LESS...BUT THERE
MODELS SHOW SOME POTENTIAL FOR LOW CLOUDS TO DEVELOP BY MORNING...
MAINLY JUST NORTH OF THE TERMINAL. A LOW PROBABILITY OF BRIEF CIGS
BKN020-030 MAY EXIST THERE BETWEEN 10-14Z.

PREV DISCUSSION... /ISSUED 312 PM CDT MON JUN 27 2011/

SHORT TERM...
THE MAIN FORECAST CONCERNS FOR THIS EVENING AND TONIGHT WILL
PRECIPITATION CHANCES AND THE POTENTIAL FOR SOME UNCOMFORTABLE
OVERNIGHT TEMPERATURES OCCURRING ONCE AGAIN ACROSS THE ROLLING
PLAINS AND THE SOUTHERN SOUTH PLAINS.

A SOMEWHAT COMPLICATED FORECAST HAS EVOLVED THIS AFTERNOON AS A COLD
FRONT HAS PUSHED INTO THE AREA FROM THE PANHANDLE INTO THE SOUTH
PLAINS. AS OF 3 PM CDT...THE MAIN FRONTAL PUSH HAS SLOWED QUITE A
BIT AND WAS LOCATED GENERALLY ALONG A LINE FROM MORTON TO PLAINVIEW
TO TURKEY TO MEMPHIS. NORTH OF THIS BOUNDARY...COLD AIR ADVECTION
HAS KEPT TEMPERATURES OVER 20 DEGREES COOLER THAN THEY WERE
YESTERDAY AT THIS TIME...WITH READINGS ACROSS THE SOUTHWESTERN
PANHANDLE STRUGGLING TO CLIMB ABOVE THE LOW TO MIDDLE 90S. SOUTH OF
THE BOUNDARY...TEMPERATURES ARE A BIT WARMER THOUGH STILL NOTABLY
COOLER THAN YESTERDAY. STILL...HIGHS HAVE REACHED THE CENTURY MARK
IN MOST PLACES AND GENERALLY SHOULD REACH THE MID TO PERHAPS THE
UPPER 100S BEFORE PEAK HEATING CEASES.

THE AFOREMENTIONED FRONT MAY SERVE AS A FOCUS FOR SOME HIGH-BASED
CONVECTION LATER THIS AFTERNOON AND EVENING. JUST AHEAD OF THIS
BOUNDARY...WINDS ARE BEGINNING TO BACK TO A MORE SE TO ESE DIRECTION
WHICH WILL ENHANCE LOW-LEVEL CONVERGENCE AND PERHAPS SPARK OFF A FEW
HIGH-BASED THUNDERSTORMS AS THE CAPS WEAKENS. THE NAM...WRF...AND
HRRR ARE ALL INDICATING A FEW STORMS DEVELOPING ALONG THIS
CONVERGENCE ZONE LATE THIS AFTERNOON AROUND 22-23Z AND DRIFTING OFF
TO THE NORTH AND EAST TOWARD THE NORTHERN ROLLING PLAINS/SOUTHEAST
PANHANDLE. ONE LIMITING FACTOR COULD BE A NOSE OF DRY AIR WORKING
ITS WAY INTO THE SOUTHWEST PANHANDLE WHICH HAS LOWERED DEWPOINTS...
KEEPING WINDS VEERED IN SEVERAL LOCATIONS SOUTH OF THE BOUNDARY AND
THE BETTER MOISTURE FURTHER EAST. STILL CERTAINLY FEEL THAT SOME
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG AND NORTH OF THE
BOUNDARY LATER THIS EVENING...THOUGH DO NOT THINK THAT MUCH IN THE
WAY OF APPRECIATE RAINFALL IS LIKELY GIVEN THE HIGH DEWPOINT
DEPRESSIONS. THE MAIN THREATS WITH ANY CONVECTION THAT DOES DEVELOP
WILL LIKELY BE DAMAGING WIND GUSTS GIVEN THE INVERTED-V SOUNDING
PROFILES AND DRY LIGHTNING.

OVERNIGHT...MODELS /PARTICULARLY THE HRRR/ ARE SHOWING A COMPLEX OF
STORMS ROLLING OFF OF THE MOUNTAINS AND PUSHING INTO THE
PANHANDLE...WITH PERHAPS SOME OUTFLOW DRIVEN CONVECTION APPROACHING
THE NORTHWESTERN/NORTH CENTRAL ZONES AFTER MIDNIGHT. GIVEN THE WNW
MEAN FLOW...AM THINKING MOST OF THIS CONVECTION WILL REMAIN NORTH OF
THE LUB CWA /WHICH IS REFLECTED BY MOST OF THE MODELS/. HOWEVER...
CERTAINLY CANNOT RULE OUT A SLIGHT CHANCE OF STORMS IN OUR NORTHERN
ZONES AFTER 06Z AND SO HAVE REFLECTED THIS THE GRIDS. OTHERWISE...
TEMPERATURES SHOULD BE A FEW DEGREES COOLER THAN LAST NIGHT...BUT
WILL STILL BE RATHER UNCOMFORTABLE ACROSS SOUTHERN PORTIONS OF THE
SOUTH PLAINS AND OFF OF THE CAPROCK...ONLY DROPPING INTO THE MID TO
UPPER 70S /WARRANTING THE HEAT ADVISORY THROUGH TOMORROW MORNING/.

FOR TUESDAY...WINDS WILL SHIFT BACK TO A PREVAILING SOUTHERLY
DIRECTION. GIVEN THE LOWER 700 MB TEMPERATURES AM NOT EXPECTING
HIGHS TO APPROACH THE RECORD LEVELS OBSERVED THIS PAST WEEKEND.
HOWEVER...WITH A STRONG UPPER-LEVEL RIDGE STILL CONTROLLING THE
WEATHER AND SOME PROGGED INCREASED THICKNESS VALUES...HIGHS WILL
LIKELY REACH OR EXCEED THE LOW TO MID 100S AREAWIDE.

LONG TERM...
HOT DRY WEATHER IS EXPECTED TO CONTINUE UP TO THE 4TH OF JULY.
THE RIDGE OF HIGH PRESSURE ALOFT IS EXPECT TO PERSIST OVER THE
REGION FOR THE NEXT 5 TO 7 DAYS WITH NOTHING IN THE MODELS TO
SUGGEST MEANINGFUL RAINFALL CHANCES. THE ONLY SIGNIFICANT CHANGE
WHEN COMPARED TO THE WEATHER OF THIS PAST WEEKEND IS THAT THE
MODELS TREND TOWARD SHIFTING THE HOTTEST MID LAYER TEMPERATURES
NORTHWESTWARD OFF OF OUR LOCAL AREA THUS LOWERING AFTERNOON HIGHS
SLIGHTLY. WE BELIEVE GUIDANCE CONTINUES TO TREND TOO COOL
CONSTANTLY TRYING TO PULL VALUES CLOSER TO CLIMOTOLOGICAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        67  99  67 103  68 /  40   0   0   0   0
TULIA         71 102  71 104  72 /  30   0   0   0   0
PLAINVIEW     71 101  71 103  72 /  30   0   0   0   0
LEVELLAND     71 102  68 103  70 /  30   0   0   0   0
LUBBOCK       74 102  72 104  73 /  20   0   0   0   0
DENVER CITY   68 102  68 103  69 /  20   0   0   0   0
BROWNFIELD    70 102  68 103  70 /  20   0   0   0   0
CHILDRESS     76 104  77 108  78 /  20  10   0   0   0
SPUR          76 104  74 105  75 /  10   0   0   0   0
ASPERMONT     78 106  77 107  77 /  10   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING ZONES:
TXZ026-030>032-035>038-041>044.

&&

20
Hazardous weather outlook, Jun 27, 12:42 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1242 PM CDT MON JUN 27 2011

TXZ021>044-281745-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1242 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A COLD FRONT MOVING INTO THE AREA TODAY WILL PROVIDE A FOCUS FOR
SOME HIGH-BASED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE
GREATEST CHANCES WILL BE FROM AREAS ALONG AND NORTH OF THIS
FRONTAL BOUNDARY THAT WILL STRETCH FROM THE SOUTHWESTERN SOUTH
PLAINS INTO THE CENTRAL ROLLING PLAINS. THE PRIMARY THREAT FROM
ANY STORMS THAT DO DEVELOP WILL BE LOCALIZED DAMAGING WIND
GUSTS AND DRY LIGHTNING WHICH COULD INITIATE FIRES GIVEN THE VERY
DRY CONDITIONS ACROSS THE REGION.

NON PRECIPITATION

A HEAT ADVISORY WILL REMAIN IN EFFECT ROUGHLY ALONG AND EAST OF A
SILVERTON TO LUBBOCK LINE UNTIL TUESDAY MORNING AS DAYTIME HEAT
INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON
AND COINCIDE WITH OVERNIGHT LOW TEMPERATURES REMAINING AT OR
ABOVE 75 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED FIRE WEATHER CONDITIONS AND DANGEROUS HEAT LEVELS MAY RETURN
TO THE AREA AGAIN LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 7:12 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT MON JUN 27 2011

TXZ033-280045-
COCHRAN-
712 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MORTON...MOVING NORTHEAST AT
10 MPH.

WINDS UP TO 50 MPH AND BLOWING DUST...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 27, 7:29 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT MON JUN 27 2011

TXZ027-280100-
BAILEY-
729 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW WINDS SPREADING NORTH FROM A THUNDERSTORM OVER
NORTHERN COCHRAN COUNTY. THESE WINDS...AND POSSIBLY BLOWING
DUST...WERE SPREADING NORTHWARD OVER EXTREME SOUTHERN BAILY COUNTY
AT 25 MPH.

WINDS UP TO 50 MPH AND BLOWING DUST ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 27, 9:29 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
929 PM CDT MON JUN 27 2011

TXZ021-027-280300-
BAILEY-PARMER-
929 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY AND PARMER COUNTIES...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF MULESHOE...MOVING EAST AT 15
MPH.

ONE HALF INCH DIAMETER HAIL...WIND GUSTS IN EXCESS OF 50 MPH...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jun 27, 10:12 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT MON JUN 27 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     2 SE FARWELL            34.37N 103.00W
06/27/2011  E60 MPH          PARMER             TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00665

LINDLEY
Special weather statement, Jun 27, 11:15 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 PM CDT MON JUN 27 2011

TXZ021-022-280500-
CASTRO-PARMER-
1115 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST CASTRO AND NORTHERN
PARMER COUNTIES...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS EXTENDING FROM NEAR FRIONA TO RHEA...MOVING
EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS IN EXCESS OF 50 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:51 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran39 min
Jun 27, 9:37 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer53 min
Jun 27, 10:16 PM CDTSevere Thunderstorm WarningLUBParmer59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.